# SDR A4J2003F00000

- Difficulty date: February 18, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N933JK
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 444625
- Condition: Failed
- Location: Bypass Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM FLL (FLIGHT NR 304) ENROUTE, NR 1 ENGINE REQUIRED MORE THROTTLE TO MAINTAIN EQUAL POWER TO NR 2 ENGINE.  AT 25,000 FEET, FUEL FLOW ON NR 1 ENGINE WAS 3000 LBS HIGHER THAN NR 2 ENGINE AND AS THE THROTTLES WERE RETARDED NR 1 ENGINE STOPPED PROVIDING POWER.  AIRCRAFT DIVERTED FOR MAINTENANCE.  AFTER TROUBLESHOOTING, MAINTENANCE FOUND ONE FAILED 6TH STAGE BLEED AIR TRANSFER TUBE AND ONE MISSING 6TH STAGE BLEED AIR TRANSFER TUBE.  THE ENGINE WAS REPAIRED AND RETURNED TO SERVICE.
